# SDR SWIA2018010244115

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 41,588 hours, 35,368 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB AND MACH TRIM DISENGAGED AFTER TAKE OFF, EMERGENCY DECLARED. RTF. (FLT 5118) FO: 01/02/2018 CLOSED REPLACED CAPTAINS PITCH TRIM DISCONNECT SWITCH AND HSTCU. OPS CHECK NORMAL.
